# SDR 2011FA0000587

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: General aviation
- Aircraft: N14JH
- Make and model: Beech 58
- Aircraft serial: TH1845
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 1076232
- Condition: Failed
- Location: Magneto
- Part time: 1,574 hours
- Component: Magneto, Cont
- Component part number: BL5005561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPRINGS IN THE IMMPULSE COUPLING FAILED.  THE PAWS TO ENGAGE THE MAGNETO WOULD NOT EXTEND.  IT WAS NOTED THAT THE IMPLUSE COUPLING WAS NOT SNAPPING DURRING A 100 HR INSPECTION.  MAGNETO WAS R/R'D TO CORRECT DISCREPANCY.
